Alopam Musculoskeletal Disorder Side Effect Reports
The following Alopam Musculoskeletal Disorder side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Musculoskeletal Disorder, can occur, and what you can do about them.
A side effect could appear soon after you start Alopam or it might take time to develop.
|Musculoskeletal Disorder, Sensory Disturbance|
This Musculoskeletal Disorder side effect was reported by a health professional from DENMARK. A 51-year-old female patient (weight:NA) experienced the following symptoms/conditions: migraine. The patient was prescribed Alopam (dosage: NA), which was started on Mar 01, 2003. Concurrently used drugs:
Alopam Musculoskeletal Disorder Causes and Reviews
Thoracic outlet syndrome (TOS) causes pain in the shoulder, arm, and neck. It happens when the nerves or blood vessels just below your neck are compressed, or squeezed. The compression can happen between the muscles of your neck and shoulder or between the first rib and collarbone. You may feel burning, tingling, and numbness along your arm, hand, and fingers. If a nerve is compressed, you may also feel weakness in your hand. If a vein is compressed, your hand might be sensitive to cold, or turn pale or bluish. Your arm might swell and tire easily.
TOS is more common in women. It usually starts between 20 and 50 years of age. Doctors do nerve and imaging studies to diagnose it.
There are many causes of TOS, including
- Anatomical defects
- Tumors that press on nerves
- Poor posture that causes nerve compression
- Repetitive arm and shoulder movements and activity, such as from playing certain sports
Treatment depends on what caused your TOS. Medicines, physical therapy, and relaxation might help. Surgery may also be an option. Most people recover.
NIH: National Institute of Neurological Disorders and Stroke
Alopam Musculoskeletal Disorder Reviews
|Sat, 20 Aug 2011|
Does Beconase affect the efficacy of CitAlopam (anti depressants?)
Started using Beconase for late onset hay fever only two days ago ..
I was taking 20mg Citalopram daily and have been for years
After second day of taking Beconase, I developed symptoms of having stopped taking Citalopram immediately.. and felt very depressed and unwell and had to go to bed.
Symptom only alleviated when I ceased to take Beconase this morning ..and took 40 mg Of Citalpram ?
|Sun, 07 Feb 2010|
|I am using Veltam Plus, Repace H and StAlopam 10mg for the treatment of BPH, High BP and Anxiety for the past 15-months. During this period I am continuously having severe constipation and stomach pain. Can it be dangerous? Pl suggest some remedy|
Top Alopam Side Effects